| Model Number |
834F75 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during use of the swan-ganz catheter it gave inaccurate values.Displayed values and expected values are unknown.There were microcracks in the blue lumen at the connection with the proximal injectate lumen.There was no allegation of patient injury.
Additional Manufacturer Narrative
Additional fda product codes include:
dqe- catheter, oximeter, fiberoptic.Dqo- catheter, intravascular, diagnostic.Kra- catheter, continuous flush.The device evaluation is anticipated.A supplemental report will be forthcoming when the investigation is completed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.